By in Health & Fitness

Muscle Spasms

I have been suffering from muscle spasms for the last few years. I am not talking about those middle of the night leg cramps that many undergo. My problems started with my legs, the legs go rigid and it was so debilitating and I could not find anything to ease my pain. I think that if we could feel what rigor mortis feels like, it would be similar to what I was going through.

It was not too long after that I started having abdominal spasms. You can see the muscles contract so severely, it can only be likened to the movie 'Aliens' only no creatures were rupturing from my abdomen.

I made appointment after appointment with doctors, and two of them thought I had MS, but that has since been ruled out. I had asked labs be run because I worried that maybe my potassium was low, but everything was normal, even follow-up labs were normal.

I am now on Gabapentin which keeps the spasms in check.


Image Credit » Mine

You will need an account to comment - feel free to register or login.

Comments

MaeLou wrote on July 15, 2014, 9:02 PM

That sucks to not have any answers. I hope the meds you are on helps you out.

LoudMan wrote on July 15, 2014, 9:16 PM

and they ruled out magnesium deficiency, too? These sound painful.

gidget wrote on July 15, 2014, 9:25 PM

Thank you, so far they are working. My goal is to find an herbal remedy to eliminate the pills.

gidget wrote on July 15, 2014, 9:26 PM

Yes, my magnesium is fine, as well.

LoudMan wrote on July 15, 2014, 11:04 PM

I'm sorry to hear it. I've seen some folks go through these kinds of spasms and they look like a waking nightmare to go through.

gidget wrote on July 15, 2014, 11:18 PM

The Gabapentin has been keeping it in check.

Maggie wrote on July 15, 2014, 11:54 PM

I hope you will recover very soon. I have a friend that had a similar condition like you, i don't know what medicine she took, but she is fine now.

gidget wrote on July 16, 2014, 7:50 AM

It would be interesting to know what medicine she took.

cyndycy wrote on July 16, 2014, 8:51 AM

I pray that you get well I cannot imagine how you feel but I hope that the medication will do you great